# SDR AWXA200200099

- Difficulty date: February 2, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 8,711 hours, 3,496 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Out Of Adjust
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BUR - ABORTED TAKEOFF - FLT 0536 - C - DURING TAKEOFF ROLL OUT OF BUR EN ROUTE TO PHX WHEN ADVANCING THROTTLE IN BLUE FLEX TEMPERATURE DROPPED OUT OF FMGC CAUSING THE MASTER CAUTION LIGHT TO ILLUMINATE AT APPROXIMATELY 40-50 KNOTS.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO GATE.  AIRCRAFT WAS RECONFIGURED AND DEPARTED FOR SCHEDULED DESTINATION.
